HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   High & Low Blood Pressure (https://www.healthboards.com/boards/high-low-blood-pressure/)
-   -   Nausea with lisinopril. . . (https://www.healthboards.com/boards/high-low-blood-pressure/646706-nausea-lisinopril.html)

LeeAnn76 11-04-2008 08:32 AM

Nausea with lisinopril. . .
 
I'm back asking about lisinopril because I know I need this medication, but I expected the side effects to get better as time has gone on. I did have a lot of diarrhea at first, but that seems to have cleared up---that is listed in all the literature for lisinopril.

But the nausea continues. And the strangest thing is that it occurs almost like clockwork around 2-3 in the afternoon----I start getting really nauseated--no vomiting or anything----and if I take some dramamine or
meclizine (otc antivert) that really helps.

I have been on it for about a month----I am on 10 mg and I tried going to 5 mg for a few days because of the side effects, but then my bp was not controlled enough.

So I am doing the 10 mg and also the atenolol which I have been on for 5 years---I switched from amlodipine to lisinopril for a number of reasons, so it is new to me.

Has anyone else had problems with nausea and did they go away?

brebre 11-05-2008 11:20 AM

Re: Nausea with lisinopril. . .
 
Leeann,I am very biased against this Lisinopril as it almost failed my kidneys.
I have a hard time adjusting to side effects of these meds. For example, now I take Norvasc and I have these leopard spots on my hands and feet. My concern is that if I get spots externally, what in the word is going on internally?
My high blood pressure is completely from excess weight which I am diligently working on.
Hopefully I can get completley off of this stuff.
Bre


All times are GMT -7. The time now is 10:15 PM.